# SDR IPXA2023092094203

- Difficulty date: September 11, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: ARC2227U6
- Condition: Broken
- Location: R/H Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H WING O/B FLAP I/B AFT HINGE LOWER BULLET FAIRING SUPPORT-ANGLE BRACKET ASSY. IS BROKENREPLACED BROKEN SUPPORT-ANGLE AT THE R/H WING O/B FLAP I/B AFT HINGE LOWER BULLET FAIRING ASSY.  IAW SRM 51-31-01 AND 51-35-01. (MINOR)
